Hi...I don't remember what you are trying to withdraw from...Cymbalta? I am trying to wean myself off Lexapro and it is a nightmare...head zaps and headaches...It's not fun. I guess we just have to hang in there. The bad news I got from doc is that the head zaps can go on for a long time. If I had known this when I started the stupid drug I would have never taken it.
Sorry you're having a rough time right now. No matter what med you are coming off of it's hard. I hope you're not in too much pain. Feeling depressed and lonely is really hard, but you HAVE to keep trying!! I feel the same way you do sometimes. Sometimes its just for a day or two, other times it can go on for weeks, even months. I can feel that lonely and depressed feeling even with people around, I don't know why, but it happens sometimes.
Just know there are alot of folks here that are your friend. Come here as often as you like and just vent, talk/type, cry, do whatever you have to, to communicate. We're here for you!!
Hope that helps..
I have: Fibromyalgia, ME/CFS, Holt-Oram Syndrome, nasal allergies, food allergies, depression, TMJ, anxiety Married to a wonderful supportive husband & between us we have 4 children & 7 grandchildren As apples of gold in silver carvings is a word spoken at the right time for it. Prov. 25:11
Hey there Kitty!!
I hope you're ok, it WILL get better.
I'll say a prayer for you to get better care and insurance to cover your needs. I know how difficult it is to get a huge hospital bill and you wonder what "money tree" are you going to pull that off of?!
The best advice I can give you is try to find something to fill your time, it really helps. Whether its reading, computer games, a new hobby, needlework... the list goes on forever. I'm addicted to computer games, I can't do art or needle work because of my hands (LOL.. I'm about as artistic at a stick man, anyway) So, I try to keep my mind on something active and it helps.
Tiki- Happy to hear you are feeling better! I have never come off of a drug like that, but I feel for you! I could cuss anytime I talk about "medical insurance" because it's like your example with coming off Xanax- you had to do it cold turkey! That should not have to happen!
Hooray for YOU Kitty!!! Sounds like you're doing better.. that's great!! What's not great is this country's medical insurance problems. It's just not fair that people, in the greatest country in the world, has so many problems with health care needs.. meanwhile we have some of the best doctors and hospitals. Sorry not trying to sound political, just stating a fact.
Glad you're feeling better!!!
Big but gentle hugs!!